Mathematics Faculty Articles

Title

On the Construction of Jacobi Matrices from Mixed data

Document Type

Article

Publication Date

2015

Publication Title

Alabama Journal of Mathematics

ISSN

2373-0404

Volume

39

First Page

1

Last Page

4

Abstract

We show that a unique Jacobi matrix can be reconstructed from two types of mixed data: 1. its two eigenpairs, 2. its eigenvalues and the eigenvalues of its submatrix obtained by removing the first two rows and columns and its 1-1 entry. For the second case, the condition of existence is provided. In addition, we summarize the equivalent sets of parameters used to recover Jacobi matrices and show some direct connections.

ORCID ID

0000-0001-7613-7191

ResearcherID

G-7341-2019

This document is currently not available here.

Find in your library

Share

COinS